# SDR AALA20060879

- Difficulty date: October 16, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T2294/16 OCT - MCO TO DFW - CREW REPORTED SMOKE AND STRONG ELECTRICAL FIRE ODOR COMING FROM RIGHT SIDE WALL OF MID CABIN.  LANDED SHV WITHOUT INCIDENT AND AIRCRAFT TAXIED TO GATE.  COULD NOT DUPLICATE ON GROUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
